# SDR SWAA2022020952861

- Difficulty date: February 25, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE; INBD. BULB SEAL RETAINER THAT IS ATTACHED TO THE INBD. SIDE OF THE DEFLECTION RIB IS CRACKED. MARKED / R&R LEFT WING TRAILING EDGE; INBD. BULB SEAL RETAINER THAT IS ATTACHED TO THE INBD. SIDE OF THE DEFLECTION RIB PER SRM 51-40-02.
